Addressing the Feasibility of the Parameters of Strongly Regular Graphs with a MacLaurin Series Approach

Type ID Title Year DOI Status Journal Imported from Authenticus? Participants Participants (Role) Participants (Affiliation) Indexing Scientific classification Institutions
Article in International Scientific Journal 540140 Addressing the Feasibility of the Parameters of Strongly Regular Graphs with a MacLaurin Series Approach 2022 Version awaiting verification International Journal of computers Vol. 16 p. 50-55 No
  • Luís Almeida Vieira
  • Vasco Moço Mano
  • (Author)
  • (Author)
  • FEUP
  • Outra
  • Crossref
  • CORDIS : Physical sciences > Mathematics
  • FOS : Natural sciences > Mathematics